MAUDE Adverse Event Report: ETHICON INC. GYNECARE GYNEMSH PS 4INX6IN; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNECARE GYNEMSH PS 4INX6IN; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number GPSL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Scar Tissue (2060); Burning Sensation (2146); Discomfort (2330); Obstruction/Occlusion (2422); Ambulation or Postural Difficulties (2544); Weight Changes (2607)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a sling procedure with promonto fixation and bilateral salpingectomy on (b)(6) 2023 and mesh was implanted.The patient reported experiencing pelvic pain, vaginal pain, abdominal pain, back pain, lower limbs farther to the right, difficulty walking medium distances, digestive problems and inability to resume sports.On (b)(6) 2023, consultation with the ob gynecologist found abdo supple, no pain on palpation, flexible laparo scar, small keloid flexible vaginal walls, sensitive to palpation of right vaginal cds, and palpation of strip with induration.At this time, the patient was experiencing difficulty feeding with feeling tight at the abdominal level, reduced its intake to one meal a day, pain on mobilization of the right leg (difficulty driving), unable to have sr, blockage, loss of libido and apprehension of pain.Management included resumption of physical activity, scar massage, value of physiotherapy and in case of absence of improvement, tens.On (b)(6) 2024, consultation with general medicine doctor noted massage sessions with physiotherapy and rehabilitation of the lumbar spine and lower limb due to complicated gynecological surgery, persistence of pelvic pain, back pain, right hip pain and right mid pain along with vicious attitude of the middle right to walking in external rotation.No further information is available as the reporter contact details were not disclosed.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information received: severe abdominal pain , difficulty eating normal amounts, pain in the hip and right leg, inability to walk for a long time without a cane, difficulty driving without pain, back pain preventing prolonged sitting and standing for a long time, pain and inflammation during sex, groin pain.These are permanent pains that intensify over time.Pains and burns in the back of the glutes and in the legs.Clinical consequences and the current state of the patient: pains described above, today the patient lives or rather survives with permanent pains that handicap my daily life, deprive me of my autonomy.Because of this implant, the patient can no longer feed normally without risking discomfort and pain and weighs only 35 kilos.What makes her always tired and morally it's very, very hard a review of the batch manufacturing records was conducted, and no related non-conformances were identified.

Brand Name
GYNECARE GYNEMSH PS 4INX6IN
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key19425149
Report Number2210968-2024-05671
Device Sequence Number8110044
Product Code OTO
UDI-Device Identifier10705031037731
UDI-Public(01)10705031037731(11)200602(17)250531(10)QGBAQR
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue NumberGPSL
Device Lot NumberQGBAQR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date05/30/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown